Scientific article
OA Policy
English

Analysis of the Parareal Algorithm Applied to Hyperbolic Problems Using Characteristics

Publication date2008
Citation (ISO format)
GANDER, Martin Jakob. Analysis of the Parareal Algorithm Applied to Hyperbolic Problems Using Characteristics. In: Boletín de la Sociedad Española de Matemática Aplicada, 2008, vol. 42, p. 21–35.
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
  • PID : unige:6268
Journal ISSN1575-9822
856views
354downloads

Technical informations

Creation04/20/2010 10:10:06 AM
First validation04/20/2010 10:10:06 AM
Update time03/14/2023 3:27:55 PM
Status update03/14/2023 3:27:55 PM
Last indexation10/29/2024 2:38:33 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack